# SDR UHLA2010012200002

- Difficulty date: January 22, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 13,167 hours, 7,123 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7023460803
- Part serial: 04030952
- Condition: Inoperative
- Location: Zone 100
- Part time: 9,740 hours, 6,803 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISPLAY UNIT NR 4 WENT BLANK DURING CRUISE.  REVERSIONARY SWITCH DID NOT BRING IT BACK.  ACRID SMELL FOLLOWED SHORTLY THEREAFTER.  SCREEN WAS HOT TO THE TOUGH.  DIVERTED TO ATL, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED FWD AND MID EBAY IAW EMB MM 21-26-03 AND 21-26-06, NO DEFECTS NOTED.  REMOVED AND REPLACED DU NR 4 IAW EMB MM 31-61-01 DUE TO BLANKING OUT.
